# SDR CA040921006

- Difficulty date: August 27, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 3,051 hours
- Engine: Cont LTSIO360EB
- System (JASC): 6122 · Propeller Governor
- Part: Bearing
- Condition: Destroyed
- Location: Governor
- Component: Governor, Woodward
- Component part number: 210658
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED MINOR DIFFICULTY IN MAINTAINING A CONSTANT:  RPM SELECTION, RPM WOULD WANDER +/- 50 RPM (RT SIDE.  PROPS NEW. CONTROL LINKAGE AND GOVERNORS INSPECTED, NIL DEFECTS FOUND.  GOVERNOR SENT TO O/H SHOP FOR REPAIR.  O/H SHOP STATES BEARING DESTROYED. HOUSING, BODY, BASE IDLER AND DRIVE GEARS ALL DAMAGED DUE TO FAILED BEARING.  PARTS AVAILABLE AT THE FACILITY.  GOVERNOR REPLACED WITH O/H UNIT.
